NWPF

PD Community Blog

Filtered by: Medication Side Effects

Medicine and Cognition

Sunday May 18, 2014

Medicines can be cause of memory and cogntive problems

Read Aricle

Common Medicines Common Side Effects

Sunday March 30, 2014

Medication can help you move and treat a number of symptoms such as mood, cognition and bladder control. When taking any medicine, it is important to understand both what medicines can do for you and the side effects to monitor.

Read Aricle

Impulsive behaviors and activities: What is the cause?

Saturday October 12, 2013

Impulsivity control problems are experienced in some individuals with Parkinson’s disease. This article will define these problems, discuss potential causes and provide information about the steps you can take if you are experiencing any of these problems.

Read Aricle

Top medicines that worsen Parkinson’s disease or cause secondary parkinsonism

Friday October 04, 2013

Some medications can worsen movement symptoms of PD, including slowness, stiffness, tremor and dyskinesia.

Read Aricle

Can you give any additional information about Othello Syndrome in the context of PD?

Thursday May 16, 2013

Othello syndrome describes a form of psychosis in which one has delusional thoughts about their partner having an affair or similar relationship that does not exist. They may misinterpret ‘clues’ to support this delusion.

Read Aricle

What causes hallucinations?

Sunday April 21, 2013

Hallucinations are a side effect associated with dopaminergic medicines used to treat Parkinson’s disease motor symptoms.

Read Aricle

How do I best time doses of carbidopa/Ldopa?

Sunday March 17, 2013

The following excerpt is from a question received by NWPF.

We were told by our neurologist that my husband should take carbidopa/Ldopa (Sinemet) every 5 hours and also told to take it with meals. What is the best way to time the dose of this medicine?

Read Aricle

Manage nausea from medicines

Friday March 16, 2012

I get nausea in the morning. Could this be caused by my medicines? All dopaminergic medicines can cause nausea. Nausea is worse when you first start a medicine and can increase as you increase dose.

Read Aricle

Is gambling a side effect of medicine?

Wednesday February 29, 2012

Impulsivity control problems can be a side effect of dopaminergic medicines used to treat Parkinson’s.

Read Aricle
<< Back 1 - 9 of 9 Next >>